# SDR AALA201809041004

- Difficulty date: September 1, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug MD 83
- Aircraft serial: 53595
- Aircraft time: 55,905 hours, 27,866 cycles
- Engine: Pwa JT8D219
- Engine time: 4,619 hours, 2,963 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 79383114502
- Condition: Leaking
- Location: Lt Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE OIL QUANTITY LOSS INFLIGHT. FOLLOWED QRH PROCEDURES. SHUT ENGINE DOWN WHEN OIL PRESSURE LIGHT CAME ON.   EMERGENCY DECLARED, AND LANDED WITHOUT INCIDENT. THE AIRCRAFT WAS GROUNDED. NOTED LEFT ENGINE OIL DIFFERENTIAL PRESSURE SWITCH TUBE ASSEMBLY LEAKING.  REPLACED THE LINE IAW AMM 79-36-01.  LEAK CHECKED GOOD.
